# SDR FDEA200911204079

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 79,079 hours, 13,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT OVERWING PASSENGER DOOR PLUG NR 5 BEAM FWD STOP FITTING FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 51-31-01 REV 42 AND EA 1-5210-132274.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 108.
